MathSciNet Relay Station
MathSciNet bibliographic data
MR2091327 (2005d:93080) 93C40 (93B35)
Zhou, Jing; Wen, Changyun; Zhang, Ying Adaptive backstepping control of a class of uncertain nonlinear systems with unknown backlash-like hysteresis. IEEE Trans. Automat. Control 49 (2004), no. 10, 1751–1757.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement